Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2003


Mohamed Akkouchi; Abdellah Bounabat; Manfred Goebel
Optimality Conditions for a Nonlinear Boundary Value Problem Using Nonsmooth Analysis
Vol. 10 no. 2 (2003), p. 181-194 Détail
Denis-Charles Cisinski
Images directes cohomologiques dans les catégories de modèles
Vol. 10 no. 2 (2003), p. 195-244 Détail
David E. Dobbs; Gabriel Picavet
On Strong Going-Between, Going-Down, And Their Universalizations, II
Vol. 10 no. 2 (2003), p. 245-260 Détail
P.N. Natarajan
Product Theorems for Certain Summability Methods in Non-archimedean Fields
Vol. 10 no. 2 (2003), p. 261-267 Détail
Marie-Josée Jasor; Laurent Lévi
Singular Perturbations for a Class of Degenerate Parabolic Equations with Mixed Dirichlet-Neumann Boundary Conditions
Vol. 10 no. 2 (2003), p. 269-296 Détail
Ming Gen Cui; Huan Min Yao; Huan Ping Liu
The Affine Frame in $p$-adic Analysis
Vol. 10 no. 2 (2003), p. 297-303 Détail
Tibor Šalát; Vladimír Toma
A Classical Olivier’s Theorem and Statistical Convergence
Vol. 10 no. 2 (2003), p. 305-313 Détail
B. Es Saadi; Yu. Khakimdjanov; A. Makhlouf
Standard Subalgebras of Semisimple Lie Algebras and Computer-Aided for Enumeration
Vol. 10 no. 2 (2003), p. 315-326 Détail
Youssef Akdim; Elhoussine Azroul; Abdelmoujib Benkirane
Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems
Vol. 10 no. 1 (2003), p. 1-20 Détail
Jean-Claude Jolly
Solutions à $\varepsilon $ près de systèmes d’équations aux dérivées partielles non linéaires de type mixte posés sur des ouverts non bornés
Vol. 10 no. 1 (2003), p. 21-73 Détail
Dominique Manchon; Charles Torossian
Cohomologie tangente et cup-produit pour la quantification de Kontsevich
Vol. 10 no. 1 (2003), p. 75-106 Détail
Sylvie Monniaux
Unicité dans $L^d$ des solutions du système de Navier-Stokes  : cas des domaines lipschitziens
Vol. 10 no. 1 (2003), p. 107-116 Détail
Martine Picavet-L’Hermitte
Cale Bases in Algebraic Orders
Vol. 10 no. 1 (2003), p. 117-131 Détail
Michel Marias
$L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds
Vol. 10 no. 1 (2003), p. 133-160 Détail
Naji Yebari; Abderahmane Elkhattat
Stabilisation uniforme d’une équation des poutres d’Euler-Bernoulli
Vol. 10 no. 1 (2003), p. 161-180 Détail